Two-dimensional mixed boundary problems of compound plane with cracks
Journal Title: Հայաստանի գիտությունների ազգային ակադեմիայի տեղեկագիր․ Մեխանիկա - Year 2012, Vol 65, Issue 3
Abstract
The two-dimensional problem of the theory of elasticity for compound plane consisting of two half-plane is considered with different elastic characteristic and existing between them finite cracks or semi-infinite cracks. Due to Fourier integral in bipolar system of coordinates the problems are solved closed with the help of Papkovich- Nejber function.
About one problem of dynamic stabillity for piezoelectric plate.
c
The motion of a rigid cone at a supersonic speed in an elastic medium.
c
Bending of an Infinite Non-homogeneous beam,Lying on an Elastic Half-plane.
c
On an axisymmetric contact problem for a finite length cylinder.
c
Vortices Diffusion in a Micropolar Luquid
Solutions are found that describe vortex flow within the framework of micropolar liquid theory. These solutions are similar to well-known exact solutions of Oseen and Taylor for classical Newtonian fluid. It is shown tha...